# SDR CALA2023051701547

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,869 hours, 28,103 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 40059531985
- Condition: Leaking
- Location: Left Hyd Eng Dri
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: B

## Discrepancy

LEFT HYD ENG DRIVEN PUMP LOW PREASURE LIGHT ILLUMINATED SWITC H OFF PER QRH MODULAR PACKAGE ASSY 276A2003-1, SEE PICS. CAPT REPORTS SYS A HYD QTY DROPPED TO 15 AT IT LOWEST.  AFTER ENG DRIVEN PUMP WAS SHUTOFF PER QRH FLUID LOSS WAS MINIMIZED. ON ARRIVAL AT GATE LH WHEEL WELL WAS DRIPPING FLUID HEAVILY. WITH HYDRAULICS SHUT OFF FOUND ACTIVE LEAK COMING FROM SYS A FOUND PRESSURE TRANSDUCER FITTING ON "A" SYSTEM HYD PRESSURE PRESSURE LIGHT. REF: AMM 29-11-71, AMM 29-11-11, IPC 29-11-71 MODULE LEAKING FROM PINCHED/TORN O-RING PACKING. REPLACED AND AMM 12-12-00 PARTS USED:  40-0595-3-1985,QTY :1 PACKING, SERVICED RESERVOIR AND OPS/ LEAK CHECKED SYSTEM GOOD. ACCOMPLISHED EDP TEST WITH ALL OPERATIONS NORMAL- NO LOW.
